Resultats globals: 1 registres trobats en 0.01 segons.
Articles, 1 registres trobats
Articles 1 registres trobats  
1.
11 p, 325.5 KB Detecting periodic orbits in some 3d chaotic quadratic polynomial differential systems / de Carvalho, Tiago (Faculdade de Ciências. Departamento de Matemática) ; D. Euzébio, Rodrigo (IMECC-UNICAMP. Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; J. Tonon, Durval (Universidade Federal de Goias (Brazil))
Using the averaging theory we study the periodic solutions and their linear stability of the 3-dimensional chaotic quadratic polynomial differential systems without equilibria studied in [3]. All these differential systems depend only on one-parameter.
2015 - 10.3934/dcdsb.2016.21.1
Discrete and Continuous Dynamical Systems. Series B, Vol. 21 Núm. 1 (2015) , p. 1-11  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.